Jump to content
  • Sign Up
0
nu_to_no_glu

First B12 Shot...questions!

Rate this topic

Recommended Posts

I had my 1st B12 shot yesterday and holy cow, I felt like I had taken speed. I was shakey and weird. (I hadn't eaten yet, and I've also discovered via my dr. That I am hypoglycemic...so that may have had something to do with it). My dr has ordered that I get the shot twice a week (along with a loooong list of other vitamin supplements) . So, my questions are these: Is it normal to feel a little "hyper" from the shot? When will I start to notice a difference, particularly with neuropathy? The nurse mentioned that if my urine turns pink (which it did) I am not fully absorbing the shot...how do you correct this? They ordered the shots and I'm going to give them to myself, so I want to make sure I get the most out of them. I guess I'll have to put the extra surge of energy to good use and maybe go on a cleaning spree :) lol

Share this post


Link to post
Share on other sites

I've never had the shots but the B12 I take orally definately gives me a boost in energy. When I first started, I took a higher dose and had to make sure I didn't take them in the evening. They would interfere with my sleep.

Share this post


Link to post
Share on other sites

I do weekly B12 shots. Never felt shaky or wired after them. Wish I had, could use a little of that feeling. lol

I've never heard that you are not absorbing the B12 if your urine is pink. I always was told it was just the body getting rid of the extra B12. Maybe someone else knows about this pink urine relating to absorption problems.

B12 can work fast (12 hours) so if you look at the symptoms of low B12, you may find some of yours have improved.

http://www.essortment.com/all/vitaminbdefi_rndj.htm

Share this post


Link to post
Share on other sites

When I started taking B12 it made me feel GREAT but after a week that feeling went away.

I hope I never have to get the shots. :unsure:

Share this post


Link to post
Share on other sites

Thanks for the link (I'm learning so much these day from you guys)...I gave myself my other shot earlier today after a meal and didn't have the same shaky reaction. It must have been bc I hadn't eaten...maybe it was too much of a "jolt"! I hope the treatments do work soon, no numbness yet this week. It's usually sort of sporadic for me, so who knows. ;) Still not sure about the pink urine and absorption, but the excess makes sense bc I read about vitamin B50 flushing out excess. My urine is usually bright yellow after I take those. (I'm very colorful these days) :)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×